# SDR SWAA2014052828415

- Difficulty date: May 17, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 21,176 hours, 12,605 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED IN SKIN ON INBD SIDE OF STAB STATION 147.9 RIB, 8.50 INCHES TO 9.00 INCHES FROM FWD EDGE OF SKIN PANEL.  REPAIRED SKIN IAW SRM.
